Completely irreducible sequences of meromorphic functions

Shahar Nevo, Lawrence Zalcman

Research output: Contribution to journalArticlepeer-review


Given a sequence {fn} of meromorphic functions on a plane domain D, there exists a (possibly empty) open set U ⊂ D and a subsequence {fnk} which converges uniformly (with respect to the spherical metric on ℂ̂) on compact subsets of U, while no subsequence of {fnk} converges uniformly on compact subsets of any larger open subset of D.

Original languageEnglish
Pages (from-to)827-830
Number of pages4
JournalScience China Mathematics
Issue number3
StatePublished - 2010

Bibliographical note

Funding Information:
Acknowledgements This research is part of the European Science Foundation Networking Programme HCAA and was supported by Israel Science Foundation (Grant No. 395/07).


  • Convergence of sequences
  • Meromorphic functions


Dive into the research topics of 'Completely irreducible sequences of meromorphic functions'. Together they form a unique fingerprint.

Cite this